# SDR 2007FA0000447

- Difficulty date: May 8, 2007
- Submitted: May 23, 2007
- Operation: General aviation
- Aircraft: N849BP
- Make and model: Snias AS350B3
- Aircraft serial: 3554
- Aircraft time: 2,475 hours
- Engine: Tmeca ARRIEL2B
- Engine time: 2,475 hours
- System (JASC): 2150 · Cabin Cooling System
- Part: Hose
- Part number: 5700700A
- Condition: Burst
- Location: A/C System
- Component: Air Conditoner
- Component part number: KIT35000031HP
- Stage of operation: IN
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: K

## Discrepancy

HIGH PRESSURE AIR CONDITIONER HOSE BURST.
